# SDR 9718779311

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS AT ROWS 20-24 WOULD NOT EXTINGUISH WITH AIRCRAFT BATTERY IN OFF POSITION.  REPLACED POWER SUPPLY AND BATTERIES.  OPERATIONAL CHECK GOOD.
